Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
blah-de-blah

accutane more acne?

Recommended Posts

Hi, I started taking accutane 2 months ago, and my doctor put me on 2 pills a week (40mg). Since then I've been getting cysts on the sides of my face where i've never gotten them before. It seems to be making things worse. I'm now suppose to keep going on 1 pill a week. I never considered my acne severe, but after these extra bumps from accutane, it might now be classified as that. Has this happened to any of you guys?

thanks and good luck to all

Share this post


Link to post
Share on other sites

yea my acne was mild before my course and by the second month it was pretty moderate! I was so upset. However, it started to slowly clear and now im totally clear-aside from some of the left over redmarks and very minor scarring. Don't pick because accutane makes you more prone to scarring. Just let it run it's course. You're purging right now and soon you're skin will look great. Give it another month or even two. It took me almost five months to be totally clear! Everyone is different. Patience is hard to have, but you truly need to be patient. You'll love the results im sure!

Share this post


Link to post
Share on other sites
yea my acne was mild before my course and by the second month it was pretty moderate! I was so upset. However, it started to slowly clear and now im totally clear-aside from some of the left over redmarks and very minor scarring. Don't pick because accutane makes you more prone to scarring. Just let it run it's course. You're purging right now and soon you're skin will look great. Give it another month or even two. It took me almost five months to be totally clear! Everyone is different. Patience is hard to have, but you truly need to be patient. You'll love the results im sure!

Thanks. I really hate this purging. Did you notice that your pimples come to head a lot quicker? Mine do and I end up popping them. I make sure I dont just get the pus out but the actual root underneath it as well so it doesn't come back. I find it better that way, did this happen to you?

Also were you taking a high dosage?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×